# SDR UALA2010070602406

- Difficulty date: July 3, 2010
- Submitted: July 14, 2010
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 39,981 hours, 10,813 cycles
- Engine: Pwa PW4056
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: S332T00213
- Part serial: 288
- Condition: Failed
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE WILL NOT START NO ROTATION.  FOUND STARTER AND START VALVE TO BE FAULTY.  REPLACED ENGINE STARTER AND START VALVE.  OP ARE NORMAL.
